Jordan algebras and orbits in symmetric $r$-spaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 8 (1974) no. 2, pp. 89-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1974_8_2_a22,
author = {B. O. Makarevich},
title = {Jordan algebras and orbits in symmetric $r$-spaces},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {89--90},
year = {1974},
volume = {8},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1974_8_2_a22/}
}
B. O. Makarevich. Jordan algebras and orbits in symmetric $r$-spaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 8 (1974) no. 2, pp. 89-90. http://geodesic.mathdoc.fr/item/FAA_1974_8_2_a22/